MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES G-6150, 61MM INSERT S/F 15/BX; CLAMP, VASCULAR

APPLIED MEDICAL RESOURCES G-6150, 61MM INSERT S/F 15/BX; CLAMP, VASCULAR
Model Number G-6150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: coronary artery bypass grafting event description: during a preparation for procedure, it was found the base part of insert was broken before use.The procedure was completed with no problem by using another g6150.The insert in question will be returned to you for the investigation.Product is available for return.Type of intervention: the procedure was completed with no problem by using another g6150.Patient status: no patient involvement.
 
Event or Problem Description
Procedure performed: coronary artery bypass grafting.Event description: during a preparation for procedure, it was found the base part of insert was broken before use.The procedure was completed with no problem by using another g6150.The insert in question will be returned to you for the investigation.Product is available for return.Type of intervention: the procedure was completed with no problem by using another g6150 patient status: no patient involvement.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed that the base of the insert was broken.Applied medical has reviewed the details surrounding the event and the returned unit and is unable to determine the root cause of the event based on the evaluation of the returned unit and description of the event.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
G-6150, 61MM INSERT S/F 15/BX
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key13943618
Report Number2027111-2022-00531
Device Sequence Number6431527
Product Code DXC
UDI-Device Identifier00607915111267
UDI-Public(01)00607915111267(17)251215(30)01(10)1403976
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K883790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2025
Device Model NumberG-6150
Device Catalogue Number100063201
Device Lot Number1403976
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Supplement Date Received by Manufacturer03/24/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown